# SDR FDEA201104041308

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 44,293 hours, 22,469 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED AFT CARGO PDU INOP.  LATCH SWITCHES CONTINUITY CHECK GOOD.  MASTER POWER  SWITCH CONTINUITY CHECK GOOD.  GROUND FROM MASTER POWER SWITCH THROUGH SILL LATCHES CHECKED GOOD.  NO VOLTAGE AT MASTER POWER SWITCH. NO C/B'S TRIPPED.    REF AWM 25-52-04  FOUND LOW VOLTAGE (7.6 VDC) AT  CONNECTOR C GOING INTO 10MY2 CONTROL UNIT, HAD LOW  FOUND WIRES (QF10) 2451-264,2451-265 & 2451-266  BURNED THROUGH, 15 INCHES FWD OF STATION 152 STA 3035  AND JUST FWD OF SPLICES 800VS & 636VS.  ALSO FOUND WIRES 2459-5003 & 2454-0028 BURNED THROUGH AT SAME LOCATION (THESE ARE POWER FOR COMPARTMENT LIGHTS) THERE IS ENOUGH SPARE WIRE TO REMOVE SPLICE 800VS & 6036VS AND RE-SPLICE WITHOUT ADDING NEW WIRE.  R & R SPLICES ON WIRES DESCRIBED IN PREVIOUS TEXT AT 800VS AND 6036VC IAW ESPM 20-43-11.  AFT CARGO PIT LIGHTS OPS CK NORMAL AND AFT PIT PDU'S.  OPS CK NORMAL IAW MM 25-52-00-05-0.  FINAL CLOSED.
